(Non)differentiability and asymptotics for potential densities of subordinators


Döring, Leif ; Svavov, Mladen


DOI: https://doi.org/10.1214/EJP.v16-860
URL: https://arxiv.org/abs/1106.5680
Additional URL: https://projecteuclid.org/euclid.ejp/1464820186
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 16
Issue number: No. 17
Page range: 470-503
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Döring, Leif ; Svavov, Mladen (2011) (Non)differentiability and asymptotics for potential densities of subordinators. Electronic Journal of Probability : EJP Seattle, WA 16 No. 17 470-503 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item